# SDR AT0400009

- Difficulty date: April 13, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 98604
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS FOR ROWS 1-15 DISCHARGE AND SHUT OFF AFTER APPROXIMATELY 10 SECONDS.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY R5-227 IAW AMM 33-51-03.  OPS CHECK NORMAL IAW MM 33-51-00.
